# SDR 05FDEA01209

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 65577862
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT DOOR BEARING GUIDE BRACKET ON AFT LWR CARGO DOOR FRAME IS CRACKED.  REMOVED AND REPLACED DOOR GUIDE BRACKET IAW SRM 51-30-2.
